Table of Contents
Journal of Applied Mathematics and Stochastic Analysis
Volume 9, Issue 3, Pages 303-314

Solutions of initial value problems for a pair of linear first order ordinary differential systems with interface-spatial conditions

Sri Sathya Sai Institute of Higher Learning, Department of Mathematics and Computer Science, Prasanthinilayam, (A.P.) 515134, India

Received 1 April 1995; Revised 1 August 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Solutions of initial value problems associated with a pair of ordinary differential systems (L1,L2) defined on two adjacent intervals I1 and I2 and satisfying certain interface-spatial conditions at the common end (interface) point are studied.